MAUDE Adverse Event Report: Edwards Lifesciences DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

Edwards Lifesciences DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX3X3284C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
Edwards Lifesciences DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
+1(949)201-7706
MDR Report Key50951164
Report Number2015691-2026-18976
Device Sequence Number10451754
Product Code DXO
UDI-Device Identifier07460691950269
UDI-Public07460691950269
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPX3X3284C
Device Lot Number67113034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown